# SDR ARWA970907

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spin Brakes
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER T/O GEAR UP, CLIMBING TO 3.000 STRONG VIBRATION COMING FROM NOSE GEAR, CK'D GEAR UP LATCH, CK'D OK, NO LIGHTS.  RECYCLED GEAR TWICE, WITH GEAR DOWN THREE GREEN LTS.  STILL STRONG VIBRATION, PERFORMED ABNORMAL CK LIST, VISUALLY CK'D NOSE GEAR DOWN AND LOCK.  ON APPROACH REDUCED SPEED, VIBRATION MINIMIZED FOUND NR 2 T/C DELIVERY CK.  VALVE ASSY LOOSE AT T/C.  SECURED SAME.  ALSO, FOUND AT NOSE GEAR RETRACTION TEST, NOSE WHEEL SPIN BRAKES NOT STOPPING THE WHEELS.  ADJUSTED BRAKES, REMOVED AND REPLACED BOTH NOSE TIRES ASSY, VISUALLY CKD GEAR DOORS AND FOUND NORMAL.  NOSE GEAR RETRACTION CK'D ACCOMPLISHED, CK'D NORMAL.  MM 21-2-3, 32-40-3, 32-40-2 AND 32-30-0.
